# SDR YENA2024100201324

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3162J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55265
- Aircraft time: 1,984 hours, 902 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT#2892, MIA-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'AT 35K  FT FUEL IMBALANCE MESSAGE, RAN ECL MESSAGE CLEARED. 15MIN LATER FUEL IMBALANCE  AGAIN  WITH THE RIGHT WING HIGH AND CLIMBING. RAN ECL AND WE GOT A MANUAL TRANSFER FAIL. WE COULD NOT TRANSFER ANY FUEL FROM RIGHT  TANK TO LEFT. LANDED WITH 1275 IN LEFT  AND 6775  ON RIGHT TANK.  DECLARED AN EMERGENCY LANDED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
